# SDR TRAX200600670

- Difficulty date: August 26, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10020
- Aircraft time: 10,628 hours, 7,688 cycles
- Engine: Ge CF348C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE STEERING MSG AFTER GEAR EXTENSION AND RETRACTION/ AFTER LANDING CREW RESET SYSTEM CB/ FAULT CLEARED AND OPS NORMAL/ AUTH BY RM 16773/  COMPLIED WITH  (EMERGENCY DECLARED) FLT 4517 DEL 300 MINS.
